# SDR UALA2012040902159

- Difficulty date: April 8, 2012
- Submitted: April 10, 2012
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 56,568 hours, 15,823 cycles
- Engine: Pwa PW2037
- System (JASC): 2440 · External Power System
- Part: Control Unit
- Part number: 734285D
- Part serial: 72
- Condition: Faulty
- Location: Posit 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER TAKE OFF, RETURNED TO DEPARTURE.  THE LEFT AND RIGHT UTILITY BUSSES DEPOWERED, AND WERE UNABLE TO RESET.  FOUND REPLACE BPCU MESSAGE ON BPCU, REPLACED PER MM.  RAN BOTH ENG PER JRH 2-5-5 AND BOTH UTILITY BUSSES RESET NORMAL.
